2018 Global Health Forum in Taiwan
“Resilience: New Challenges and Opportunities for Global Health

Download Program Book

 Venue:Howard Civil Service International House, Taipei City, R.O.C. (Taiwan)

Time

Topics

Speaker

Moderator

08:00-08:50

(50 min)

Registration

09:00-09:10

(10 min)

Opening Address

Shih-Chung Chen,

Minister of Health and Welfare, R.O.C. (Taiwan)

Distinguished Guest

09:10-09:20

(10 min)

Group photo

09:20-09:25

(5 min)

Opening Performance

"Pasibutbut - Millet Harvest Prayer Song" by the Seniors from Haiduan Township of Taitung County, R.O.C.(Taiwan)

09:25-09:45

(20 min)

Opening Speech- Resilience: New Challenges and Opportunities for Global Health

H.E. Archbishop Silvano Maria Tomasi

Apostolic Nuncio and Member of the Dicastery for Promoting Integral Human Development

Plenary 1: Resilience from the perspective of Health System (Venue: Convention Hall)

09:45-10:15

(30 min)

Building Resilient Health Systems: Preparing for The Unknown

Prof. Martin McKee,

Immediate Past President, European Public Health Association, United Kingdom

Dr. Jui-Yuan Hsueh,

Vice Minister, Ministry of Health and Welfare, R.O.C. (Taiwan)

 

10:15-10:45

(30 min)

Health System Resilience Over The Course of Life

Ying-Wei Wang, M.D., Dr. P.H.,

Director-General, Health Promotion Administration, Ministry of Health and Welfare, R.O.C.(Taiwan)

10:45-11:05

(20 min)

Coffee Break

11:05-11:35

(30 min)

Seven years after the Great East Japan Earthquake and Fukushima Accident: Moving Forward Toward the Recovery of Fukushima

Prof. Koichi Tanigawa,

Vice President, Fukushima Medical University, Japan

11:35-12:05

(30 min)

Health Systems Resilience & Disasters: Failing to Prepare, Preparing to Fail?

Ms. Marine Buissonniere

Non-profit Consultant & Researcher of Global Health and Humanitarian Action, United States

12:05-13:10

(65 min)

Lunch Break

Ministerial Round Table

13:15-14:15

(60 min)

Resilience: New Challenges and Opportunities for Global Health

1.Hon. Tauanei Marea, Minister, Ministry of Health and Medical Services, Kiribati

2.Hon. Kalani Kaneko, Minister, Ministry of Health and Human Services, Republic of the Marshall Islands

3. Hon. Charmaine Scotty, Minister, Ministry of Health and Medical Services, Nauru

4. Hon. Emais Roberts, Minister, Ministry of Health, Republic of Palau

5.Hon. Eugene Hamilton, Minister, Ministry of Agriculture, Health, National Health Insurance, Human Settlement, Community Development, Gender Affairs, Social Services, Cooperatives and Lands, St. Kitts and Nevis

6. Hon. Mary Isaac, Minister, Ministry of Health and Wellness, Saint Lucia

7. Hon. Luke Browne, Minister, Ministry of Health, Wellness and Environment , St. Vincent and the Grenadines

8. Hon. Tautai Kaitu'u , Minister, Ministry of Health and Medical Services, Solomon Islands

9. Hon. Satini Mauella, Minister, Ministry of Health, Tuvalu

10. Hon. Lauré Adrien , Director General, Ministry of Health and Population, Haiti

11. Hon. Simon Zwane, Principal Secretary, Ministry of Health, Kindom of Eswatini

Prof. Martin McKee,

Immediate Past President, European Public Health Association, United Kingdom

14:15-14:20

(5 min)

Coffee Break

Parallel Sessions

Time

Session  1

International Experiences of Health Emergency Response System to Natural Disasters

 (2F Convention Hall)

Session 2

(1) Psychological Resilience: Challenges and Opportunities (2)Efficiency Chewing, Resilience Life

(1F Room 103)

Session 3

The Prospect of National HPV Vaccine Program

(14F VIP Room)

Session  4

Health Literacy

(1F Conference Hall)

14:20-16:00

(100 min)

Moderators:

Dr. Jin-Chang Chen,

Taoyuan General Hospital, Ministry Of Health And Welfare, R.O.C.(Taiwan)


Moderators:

Dr. Joseph Jror-Serk Cheng,

Senior Consultant Physician, Department Psychiatry, China Medical University Hospital, R.O.C. (Taiwan)

Moderators:

Dr. Chyong-Huey Lai,

President of the Asian Gynecologic Oncology Group, R.O.C. (Taiwan)

Dr. Julie Torode,

Director of Special Projects, Union for International Cancer Control (UICC), Switzerland

Moderators:

Dr. Ying-Wei Wang, M.D., Dr. P.H.,

Director-General, Health Promotion Administration, Ministry of Health and Welfare, R.O.C. (Taiwan)

Mr. Tommaso Urbani, President, Carlo Urbani Association Italy, Italy

1.Emerging Infectious Disease:  Novel Tools and Management Concepts


Prof. Kristi Koenig,

Emerita of Emergency Medicine & Public Health, University of California at Irvine, the United States

1. Challenges and Opportunities of Psychological Reconstruction after Disasters

Prof. Yoshiharu Kim,

President, National Information Center of Stress and Disaster Mental Health, Japan

1. Population-Level Impact and Herd Effects Following Human Papillomavirus Vaccination Programmes: a Global View

Prof. Suzanne Garland,

Prof. Reproductive & Neonatal Infectious Diseases, Department of Obstetrics and Gynaecology, Melbourne Medical School, Faculty of Medicine, Dentistry and Health Sciences, Royal Women’s Hospital, Australia

1. Can Health Literacy Render Health Systems More Resilient?

Prof. Bettina Borisch, Executive Director, World Federation of Public Health Associations, Switzerland

2. Mass Mechanical Ventilation in Disasters: Principles and Capacity building

Prof. Pinchas Halpern, Chair, Emergency Medicine, Tel Aviv Medical Center and Tel Aviv University, Israel

2.The Post-disaster Reconstruction from the viewpoint of Taiwan-Psychological Resilience: Challenges and Opportunity

Dr. Frank Huang-Chih Chou,
Superintendent, Kaohsiung Municipal Kai-Syuan Psychiatric Hospital, R.O.C. (Taiwan)

2. The Experience of the HPV Vaccine Program in Taiwan

Dr. Ran-Chou Chen,

Deputy Director-General, Health Promotion Administration, Ministry of Health and Welfare, R.O.C. (Taiwan)

2. Improving Personal and Organizational Health Literacy to Enhance Global Health

Prof. Jürgen M. Pelikan, Director, CC Health Promotion in Hospitals and Health Care, Austrian Public Health Institute Austria

Discussion

Discussion

Prof. Maggie Cruickshank,

Professor, Gynaecology, Aberdeen Centre for Women’s Health Research, School of Medicine University of Aberdeen, United Kingdom

3. Strategies of Improving Health Literacy for Older Adults in Different Settings

Dr. Chao Agnes Hsiung, Distinguished Investigator and Director,Institute of Population Health Sciences,National Health Research Institutes, R.O.C.(Taiwan)

16:00-16:20

 (20 min)

Coffee Break

16:20-18:00

(100 min)

Moderator:

Dean Cheng-Chung Fang,

National Taiwan University Hospital, R.O.C.  (Taiwan)


Moderator:

Prof. Ming-Lun Hsu,

Professor and Dean, School of Dentistry, National Yang-Ming University, R.O.C. (Taiwan)

Moderators:

Dr. Ping-Ing Lee, 

Visiting staff, Department of Pediatrics, National Taiwan University Children's Hospital, R.O.C.(Taiwan)

 

Prof. Padmini Murthy,

Professor and global health director, New York Medical College, U.S.A

4. Health Literacy, Resilience and Patient Empowerment.

Prof. Stephan Van den Broucke,

Professor, Psychological Sciences research Institute, Université catholique de Louvain, Belgium

1. Innovation in Health Information Management During disaster - The WHO Emergency Medical Team Minimum Data Set

Prof. Tatsuhiko Kubo,

Department of Public Health, School of Medicine, University of Occupational and Environmental Health, Japan

1. Looking Back and Into the Future of Oral Health Care for Frail Elders

Prof. Frauke Müller,

Dean Professor, University Clinics of Dental Medicine, University of Geneva, Switzerland

Challenges and Solutions in the Implementation of the National HPV Vaccination Program in Australia

Prof. Julia Brotherton,

Medical Director, VCS Population Health, VCS Foundation, Melbourne, Australia

5. Exploring Health Literacy by a Population-Based Study and Development of Toolkit.

Prof. Chao Agnes Hsiung,

Doctor, Distinguished Investigator and Director, Institute of Population Health Sciences, National Health Research Institutes, R.O.C. (Taiwan)

2. Emergency response training program for theme parks: Two experience sharing in Taiwan theme parks

Dr. Yawen Hsiau,

Taoyuan General Hospital, Ministry Of Health And Welfare, R.O.C. (Taiwan)

2. Oral Healthcare for an Aging Population-Do We Need a New Model of Care?

Prof. Patrick Finbarr Allen,

Dean Professor Faculty of Dentistry, National University of Singapore

2. The Challenge of Vaccine Hesitancy on the Pathway to Elimination of Cervical Cancer

Dr. Julie Torode,

Director of Special Projects, Union for International Cancer Control (UICC), Switzerland

6. Health Literacy and Health Care for Older People

Dr. Liang-Kung Chen,

Doctor, Aging and Health Research Center, National Yang Ming University, R.O.C. (Taiwan)

Discussion

3. Future Challenge of Aging Society in Taiwan

Prof. Ming-Lun Hsu,

Professor and Dean- School of Dentistry, National Yang-Ming University, R.O.C. (Taiwan)

Discussion

Moderator: 

Prof. Yao-Ching Hung, Prof. & Chairman, China Medical University and Hospital, R.O.C.(Taiwan)

Discussion

Discussion

19:00

Welcome Banquet (by invitation)

Note: The official language of the forum is English, simultaneous interpretation will be provided in Plenary 1 and 2 Session.


 防疫新生活